candidablog.com

Should I increase my Murad Resurgence dose?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi, I'm 17.5 years old, weights about 77kg (170 pounds). My dermatologist gave me 10mg Murad Resurgence prescription. he told me next month he'll up the dose to 20mg and in the "peak" months I will reach a maximum dose of 40mg. overall the treatment is 6 months long. after digging some info on the net, I find the doses to be very low. It's about 0.125mg / kg. Will it even work? I'm already 5 days on the 10mg caps (I feel nothing different).Should I take 2 caps of the 10mgs per day and convince him to up the dose?+ I want the treatment to be over as fast as possible, I don't care if I have breakouts as long as the treatment period will be shortened.thanks!.

Comments (5)

Don't modify your dose. Each case is different. Dose is based on weight and severity of your acne..

Comment #1

You didn't mention the severity of your acne. I wouldn't mess with your prescription; it was prescribed to you by your dermatologist. If you take 20 mg a day, you will be short pills at the end of the month. Also, "convincing" your derma to up your dose by not following his directions is not going to make him feel as though you are responsibly taking your pills. Just take your 10 mg a day..

Comment #2

I am on day 3 of 20mg once a day and I feel the same way. I am really anxious to see some changes to know it is working. I guess they want to see how each person reacts to the medication. My acne is moderate but my derm feels I should titrate all the way up to 80 by the end of treatment. Good luck!.

Comment #3

My acne is moderate.Of course each case is different, but that's because of each person's different weight, and I mentioned mine [77kg]. I wouldn't have complained if my weight was 40kg, but since that's not the case, and 10mg dose is about half a quarter of my weight - I am still a little worried about the effectiveness of the treatment....

Comment #4

Don't mess with it. If you accelerate your prescribed dose, you will still have to wait two weeks or so- you can't get a refill until after your existing prescription is up.If you are convinced after the month that you want to go on a higher dose, express that to the derm. I see no reason why he would object, given that he has already indicated he will ultimately be prescribing 40mg..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.